Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Corrigendum to: ``The derivative of Bazilevič functions'' [Proc. Amer. Math. Soc. 104 (1988), no. 1, 235-238; MR0958074 (89k:30011)]


Authors: R. R. London and D. K. Thomas
Journal: Proc. Amer. Math. Soc. 109 (1990), 1143
MSC: Primary 30C45
Original Article: Proc. Amer. Math. Soc. 104 (1988), 235-238.
MathSciNet review: 1000326
Full-text PDF Free Access


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30C45

Retrieve articles in all journals with MSC: 30C45


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1990-1000326-0
Article copyright: © Copyright 1990 American Mathematical Society